cetirizine dihydrochloride 10mg
ZIRIN contains cetirizine dihydrochloride which helps to reduce allergic reactions caused by dust, pollen, pets, seasonal changes, etc. ZIRIN acts by reducing the production of chemicals called histamines in the body, which are responsible for these allergic reactions.
ZIRIN helps in relieving symptoms of allergy which may include itching and watering of eyes and nose, sneezing, skin rashes, etc. It is a soft gel capsule composed of cetirizine dihydrochloride, which is a long acting, selective anti-histamine with better dissolution than conventional tablets. Symptomatic relief of seasonal allergic rhinitis, perennial allergic rhinitis, and chronic idiopathic urticaria.
For children ≥ 12 years and adults:
Take 1 capsule daily or as directed by a physician.